# SDR CA010627062

- Difficulty date: June 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,329 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648049
- Condition: Broken
- Location: Piston
- Component: Engine, Cont, I0360
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ON A GROUND RUN-UP PRIOR TO A SCHEDULED INSPECTION A PARTIAL POWER LOSS WAS DETECTED. A MOTO-STAT WAS CARRIED OUT AND #6 CYL. HAD VERY LOW COMPRESSION. A FILTER CHECK WAS CARRIED OUT AND SUBSTANIAL METAL PARTS, ALM, CHROME AND STEEL WERE FOUND THAT ARE CONSISTANT WITH A PISTON FAILURE. THE ENGINE HAS BEEN REMOVED FROM SERVICE. STRIP REPORT TO FOLLOW.
